# SDR SIMA2020041026004

- Difficulty date: March 26, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145064
- Aircraft time: 49,060 hours, 40,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14525480603SD
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY DOOR FUSELAGE SILL IS CORRODED. -C/A-REMOVED AND REPLACED CARGO BAY DOOR FUSELAGE SILL IAW SRM 51-40-02
